KUBIN, ANNA

KUBIN, ANNA  

Dipartimento di Scienze Matematiche  

068075  

Mostra records
Risultati 1 - 4 di 4 (tempo di esecuzione: 0.009 secondi).
Citazione Data di pubblicazione Autori File
Long time behaviour of the discrete volume preserving mean curvature flow in the flat torus / De Gennaro, Daniele; Kubin, Anna. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 62:3(2023). [10.1007/s00526-023-02439-0] 1-gen-2023 Kubin, Anna + Long time behaviour of the discrete volume preserving mean curvature flow in the flat torus.pdfLong_Time_Behaviour.pdf
Asymptotic of the discrete volume-preserving fractional mean curvature flow via a nonlocal quantitative Alexandrov theorem / De Gennaro, Daniele; Kubin, Andrea; Kubin, Anna. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 228:(2023), pp. 1-23. [10.1016/j.na.2022.113200] 1-gen-2023 Kubin, Anna + De Gennaro, Kubin, Kubin accepted.pdf1-s2.0-S0362546X22002759-main.pdf
Direct Minimization of the Canham–Helfrich Energy on Generalized Gauss Graphs / Kubin, Anna; Lussardi, Luca; Morandotti, Marco. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 34:5(2024), pp. 1-25. [10.1007/s12220-024-01564-2] 1-gen-2024 Kubin, AnnaLussardi, LucaMorandotti, Marco J_GEOM_ANAL_2024.pdf
Curvature-dependent functionals: applications to membrane models and geometric flows / Kubin, Anna. - (2024 Feb 09), pp. 1-137. 9-feb-2024 KUBIN, ANNA conv_tesi_dottorato-2.pdfconv_abstract_tesi.pdf